# SDR FDEA201803260784

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 72,166 hours, 25,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 1373C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT ENGINE BLEED PRESSURE FLUCTUATED BETWEEN 0 AND 40 PSI. LOST CABIN PRESSURIZATION,  RECEIVED A CABIN ALTTITUDE WARNING. RAN QRH , DESCENDED TO 1000 FT  AND 315 KTS,  HAD EVENTUALLY 1.4 CABIN DIFFERENTIAL 5000 FT CABIN ALTITUDE.  LT ENGINE BLEED PRESSURE 24 AND RT AT 36 PSI.  TROUBLESHOT IAW FIM 36-10, FAULT TREE 805.   REMOVED AND REPLACED  THE LT  ENGINE PRSOV IAW AMM 36-11-19-4.   REMOVED AND REPLACED THE LT ENGINE RFCC IAW AMM 36-11-18-4.  PERFORMED AN OPS CHECK OF RFCC IAW AMM 36-11-18-4,  SYSTEM OPS NORMAL,  PERFORMED A HIGH POWER RUN AND NO FLUCTUATION IN THE BLEED PRESSURE,  ACFT OK FOR RETURN TO SERVICE.
